The Jacobian Matrix and Global Univalence of Mappings.
Mathematische Annalen, Tome 159 (1965), pp. 81-93
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__159_182673,
author = {D. GALE and H. NIKAID\^O},
title = {The {Jacobian} {Matrix} and {Global} {Univalence} of {Mappings.}},
journal = {Mathematische Annalen},
pages = {81--93},
year = {1965},
volume = {159},
zbl = {0158.04903},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__159_182673/}
}
D. GALE; H. NIKAIDÔ. The Jacobian Matrix and Global Univalence of Mappings.. Mathematische Annalen, Tome 159 (1965), pp. 81-93. http://geodesic.mathdoc.fr/item/MAN_1965__159_182673/